A note on the paper ”common fixed point theorems for three maps in discontinuous Gb-metric spaces”

Jing Liu, Meimei Song

Abstract


In this paper, fixed points three nonlinear operators are investigated. Common fixed point theorems are established in a complete Gb-metric space. The result presented in this paper improves the corresponding results in [1].

Full Text: PDF

How to Cite this Article:

Jing Liu, Meimei Song, A note on the paper ”common fixed point theorems for three maps in discontinuous Gb-metric spaces”, Advances in Fixed Point Theory, Vol 5, No 3 (2015), 359-362

Copyright © 2015 Jing Liu, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.